# SDR USAA2009031290564

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 62,920 hours, 28,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 763A000002
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 245, A BURNING ODOR WAS REPORTEDLY COMING FROM GASPER VENTS AT ROWS 20-23 AIRCRAFT RIGHT DURING FLIGHT.  CREW DIVERTED TO ELP.  AN INSPECTION OF PASSENGER SERVICE UNITS AND DEU'S (DECODER/ENCODER UNIT) WAS PERFORMED WITH NO FAULTS FOUND.  AIRCRAFT WAS MAINTENANCE FERRIED TO PHX.   MAINTENANCE REPLACED TEMP SENSOR IAW MM 21-61-12.
